# SDR FDEA201504091199

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 748 hours, 31,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Part number: MS20220A1
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THREE UPPER FWD PULLEYS ARE DAMAGED, AND BROKEN.  REMOVE  AND REPLACE PULLEYS PER AMM 52-10-02-2 .CHECKED FOR PROPER ALLIEMENT   AND RIGGED PER AMM 52-11-00-5.
